Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Incompressible and ideal 2D flow around a small obstacle with constant velocity at infinity


Authors: Milton C. Lopes Filho, Huy Hoang Nguyen and Helena J. Nussenzveig Lopes
Journal: Quart. Appl. Math. 71 (2013), 679-687
MSC (2010): Primary 35Q31; Secondary 35Q35, 76B03, 76B47
DOI: https://doi.org/10.1090/S0033-569X-2013-01299-4
Published electronically: August 28, 2013
MathSciNet review: 3136990
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article is concerned with the limiting behavior of incompressible flow past a small obstacle. Previous work on this problem has dealt with flows with vanishing velocity at infinity. We examine this limit for flows that are constant at infinity in the simplest case, that of two-dimensional, ideal flow past an obstacle. This extends the work in Iftimie, Lopes Filho, and Lopes (2003).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35Q31, 35Q35, 76B03, 76B47

Retrieve articles in all journals with MSC (2010): 35Q31, 35Q35, 76B03, 76B47


Additional Information

Milton C. Lopes Filho
Affiliation: Departamento de Matematica, IMECC, Universidade Estadual de Campinas-UNICAMP, Campinas, SP 13083-970, Brazil
Email: mlopes@ime.unicamp.br

Huy Hoang Nguyen
Affiliation: Polo de Xerem e Instituto de Matematica, Universidade Federal do Rio de Janeiro, Brazil
Email: nguyen@im.ufrj.br

Helena J. Nussenzveig Lopes
Affiliation: Departamento de Matematica, IMECC, Universidade Estadual de Campinas-UNICAMP, Campinas, SP 13083-970, Brazil
Email: hlopes@ime.unicamp.br

DOI: https://doi.org/10.1090/S0033-569X-2013-01299-4
Received by editor(s): November 14, 2011
Published electronically: August 28, 2013
Article copyright: © Copyright 2013 Brown University
The copyright for this article reverts to public domain 28 years after publication.


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website